Pacific Journal of Mathematics

Gaussian measures in function space.

L. A. Shepp

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 167-173.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994736

Mathematical Reviews number (MathSciNet)
MR0189114

Zentralblatt MATH identifier
0152.16102

Subjects
Primary: 60.40

Citation

Shepp, L. A. Gaussian measures in function space. Pacific J. Math. 17 (1966), no. 1, 167--173. https://projecteuclid.org/euclid.pjm/1102994736


Export citation

References

  • [1] G. Baxter, A strong limit theoremfor Gaussian processes, Proc. Amer. Math. Soc.
  • [2] J. L. Doob, StochasticProcesses, Dover (1953).
  • [3] J. Feldman, Equivalence and perpendicularity of Gaussian processes,Pacific J. Math. 8, No. 4, (1958), 699-708.
  • [4] U. Grenander, Stochasticprocesses and statistical inference, Ark. Mat. 1, No. 17, (1950), 195-277.
  • [5] J. Hajek, A property of J-divergences of marginal probability distributions, Cz. Math. J. 8 (83), (1958), 460-462.
  • [6] E. Hellinger, Die Orthogonalinvarianten quadratischer Formenvonunendlich vielen Variablen, Dissertation, Gottingen, 1907.
  • [7] L. L. Helms, Mean Convergence of Martingales, Trans. Amer. Math. Soc. 87, (1958), 439-446.
  • [8] H. Jeffreys, Theory of Probability,Oxford (1948).
  • [9] S. Kakutani, On equivalence of infinite product measures,Ann. Math. 49, (1948), 214-224.
  • [10] C. Kraft, Some Conditions for Consistencyand Uniform Consistency of Statistical Procedures, Univ. of Cal. publ. in Stat., 2, No. 6, (1955), 125-142.
  • [11] H. 0. Pollak, and L. A. Shepp, The estimation of somedeterminants of Toeplitz- type, Proc. Amer. Soc. To appear.
  • [12] C. R. Rao, and V. S. Varadarajan, Discriminationof Gaussian processes, Sankhya, Series A, 25, (1963), 303-330.
  • [13] L. A. Shepp, The singularity of Gaussian Measuresin function space,Proc. Nat. Acad. of Sci. 52, (1964), 430-433.
  • [14] A. M. Yaglom, On the equivalence and perpendicularity of twoGaussian probability measuresin function space,Proc. Sym. on Time Series Analysis, Brown University, 1962, ed. Rosenblatt, Wiley (1963). BELL TELEPHONE LABORATORIES, INC. MURRAY HILL, NEW JERSEY